MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The autopulse platform (s/n: (b)(4)) was returned for evaluation.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of related complaints for autopulse sn (b)(4).During visual inspection, broken/cut top cover head restraint wires were noted.Autopulse is a reusable device and was manufactured in 02/11/2010.The damage found is characteristic of normal wear and tear for the life of the device.During archive date review, multiple user advisory (ua) 7 (discrepancy between load1 and load2 too large) were noted (unrelated to the reported complaint).Functional testing could not be performed, since ua 7 error message appeared when the platform was powered on.Load cell characterization test confirmed both load cell modules were defective.In summary, visual inspection confirmed the customer complaint of the top cover head restraint wires were broken/cut.An additional repair and update was completed (unrelated to the reported complaint) to ensure that the autopulse platform is functional without issue.Top and front covers, both load cell modules, belt retainer and wave springs were replaced.The platform passed all final testing criteria.
 
Event or Problem Description
It was reported that the loaner autopulse platform (sn: (b)(4)) top cover's wire strands were broken off.During investigation, multiple user advisory 07 (discrepancy between load 1 and load 2 too large) error message were displaying.No patient involvement was reported.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key6146666
Report Number3010617000-2016-00855
Device Sequence Number18948719
Product Code DRM
UDI-Device Identifier00849111065108
UDI-Public00849111065108
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 12/05/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2016
Initial Report FDA Received Date12/05/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1